# SDR 3SDR20180212004

- Difficulty date: January 24, 2018
- Submitted: February 12, 2018
- Operation: General aviation
- Filed by: Sierra Nevada Company, LLC, repair station 3SDR529B
- Aircraft: DEREG
- Make and model: Pilats PC1247
- Aircraft serial: 829
- Aircraft time: 19,322 hours, 6,608 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spacer
- Part number: 5271012143
- Condition: Chafed
- Location: Cockpit Area
- Part time: 19,322 hours, 6,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIFE EXTENSION INSPECTION IAW SB 04-009, FOUND CHAFE DAMAGE FROM AILERON CABLE CHAIN RUBBING THE CHAIN CONNECTING ROD AND ASSOCIATED SPACER.   WITH AILERON CABLE TENSIONS SET IAW AMM, APPEARS TO BE EXCESSIVE SLACK IN CABLE CHAIN.  ENGINEERING DOES NOT CONSIDER THIS ISSUE AS A PROBLEM AS LONG AS THE CHAIN CONNECTING ROD IS NOT DAMAGED.  AMM HAS NO INFORMATION FOR ADJUSTMENT OF CHAIN.   THICKNESS MEASUREMENT IAW DATA RECEIVED FROM MANUFACTURER OF CHAIN CONNECTING ROD, CONFIRMED MINIMAL WEAR, NO REPLACEMENT REQUIRED.  REPLACED THE SPACER.
